# SDR FDEA2019101762657

- Difficulty date: October 16, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0155503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE ACTUATOR INBOARD LUG HOLE   BORE FOUND CORROSION. CORROSION AT LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE ACTUATOR INBOARD   LUG HOLE BORE (#4 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-07.   REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07 AND   E.A. # : 1-5750- T0330906 A PART 1 STEP 1 F(1) AND STEP 1 F(3), TITLE : WINGS- FLIGHT   SURFACES- LH WING- INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR- PSE 57.55.01.1-   ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI :   57501734 FOR WORK DETAILS.
